Stevo Stević
Stevo Stević
Mathematical Institute
Dirección de correo verificada de ptt.rs
Título
Citado por
Citado por
Año
On some solvable systems of difference equations
S Stević
Applied Mathematics and Computation 218 (9), 5010-5018, 2012
315*2012
The recursive sequence xn+ 1= g (xn, xn-1)/(A+ xn)
S Stevic
Applied Mathematics Letters 15 (3), 305-308, 2002
266*2002
Generalized composition operators on Zygmund spaces and Bloch type spaces
S Li, S Stević
Journal of Mathematical Analysis and Applications 338 (2), 1282-1295, 2008
2652008
On the recursive sequence xn+ 1= max {c, xnpxn− 1p}
S Stević
Applied Mathematics Letters 21 (8), 791-796, 2008
251*2008
On the recursive sequence xn+ 1= max {c, xnpxn− 1p}
S Stević
Applied Mathematics Letters 21 (8), 791-796, 2008
219*2008
On the difference equation xn= xn− 2/(bn+ cnxn− 1xn− 2)
S Stević
Applied Mathematics and Computation 218 (8), 4507-4513, 2011
200*2011
On the recursive sequence xn+ 1= max {c, xnpxn− 1p}
S Stević
Applied Mathematics Letters 21 (8), 791-796, 2008
197*2008
ON THE RECURSIVE SEQUENCE x n+1 = x n-1 /g(x n )
S Stević
Taiwanese Journal of Mathematics, 405-414, 2002
196*2002
On the difference equation xn= xn− 2/(bn+ cnxn− 1xn− 2)
S Stević
Applied Mathematics and Computation 218 (8), 4507-4513, 2011
192*2011
On the difference equation xn= xn− 2/(bn+ cnxn− 1xn− 2)
S Stević
Applied Mathematics and Computation 218 (8), 4507-4513, 2011
192*2011
ON THE RECURSIVE SEQUENCE x n+1 = x n-1 /g(x n )
S Stević
Taiwanese Journal of Mathematics, 405-414, 2002
191*2002
ON THE RECURSIVE SEQUENCE x n+1 = x n-1 /g(x n )
S Stević
Taiwanese Journal of Mathematics, 405-414, 2002
191*2002
ON THE RECURSIVE SEQUENCE x n+1 = x n-1 /g(x n )
S Stević
Taiwanese Journal of Mathematics, 405-414, 2002
191*2002
On the difference equation xn= xn− 2/(bn+ cnxn− 1xn− 2)
S Stević
Applied Mathematics and Computation 218 (8), 4507-4513, 2011
179*2011
Products of Volterra type operator and composition operator from H∞ and Bloch spaces to Zygmund spaces
S Li, S Stević
Journal of Mathematical Analysis and Applications 345 (1), 40-52, 2008
1792008
On the difference equation xn= xn− 2/(bn+ cnxn− 1xn− 2)
S Stević
Applied Mathematics and Computation 218 (8), 4507-4513, 2011
176*2011
On the difference equation xn= xn− 2/(bn+ cnxn− 1xn− 2)
S Stević
Applied Mathematics and Computation 218 (8), 4507-4513, 2011
171*2011
On a system of difference equations
S Stević
Applied Mathematics and Computation 218 (7), 3372-3378, 2011
168*2011
On a system of difference equations
S Stević
Applied Mathematics and Computation 218 (7), 3372-3378, 2011
168*2011
On the recursive sequence xn+ 1= max {c, xnpxn− 1p}
S Stević
Applied Mathematics Letters 21 (8), 791-796, 2008
156*2008
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20